# SDR 97FDEA00724

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65183867
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE IN SKIN LAP AT STR 20, BS 1070 LEFT HAND SIDE.  *S/D*  REMOVED CORROSION AND REPAIRED SKIN LAP AT STR 20 LEFT HAND BS 1070 PER FED-EX SRM 53-30-3 FIG 14.
